Monday, July 28, 2008

Yep, It's Monday


I went to the neurologist today for my yearly visit. The main reason for going is to get my prescriptions updated but I also go to see if there are any new and improved treatments. When I mentioned how bad the last two weeks had been, my doctor decided it was time to try something else, not new, just new to me.

Doing what we all should, I inquired about side effects. One, it may cause weight loss. Oh my, how awful! I don’t think I could stand that. Do you think I should risk it? The other major one, and the one that may be cause for some concern, is that it may make me temporarily stupid. Huh? He explained that while I will still know the way home I may, at times, find myself unable to remember certain words and terms. I can just imagine me calling Neeley now, asking what that thingy that guys have is called. You know, the one that gets hard sometimes. The condition generally doesn’t last very long, a few days, but if it persists, discontinuing the medication will make it go away.

Hm, okay, to prevent additional migraines I feel it’s worth a try. I did think it wise to inform my boss just so she didn’t think I had a stroke or something. When I told her she said yes, she’s had experience with that medication and it did cause that type of thing to occur with the individual she knows. Now that that’s covered, do you think I can get away with being totally outrageous and saying bizarre things on a whim, just because I already warned her? Think of all the fun I could have. Of course I should probably wait to see how I react to it first. I may not have a choice in the matter. Either way, it could prove to be an interesting week next week.

Don't forget, Total-E-Bound's Prezzie Hunt contest in celebration of their one year anniversary ends on the 29th. First prize is a year's supply of ebooks.

Also in TEB news, today is the kick-off of the Litergasm author chats. Here's the schedule:

Monday July 28 - Jude Mason Jamie Hill 7pm - 10pm EST
Tuesday July 29 - Victoria Blisse 3pm - 5pm EST
Wednesdsay July 30 - Desiree Holt 7pm - 10pm EST
Thursday July 31 - Ann Cory 7pm - 10pm EST
Friday August 1 - Brynn Paulin 7pm - 10pm EST
Saturday August 2 - The BIG PARTY!! 6pm - 1am EST

I'll be popping in and out of most of them as I know a lot of your favorite TEB authors will so make sure you do to. There will be lots of great excerpts and plenty of prizes!

6 comments:

Regina Carlysle said...

OMG..that's so funny about the medication. It could be like tourettes and you just blurt stuff out and all is forgiven. Tell us how that goes.

Love the lists of side effects on popular medication. Some are so off the wall you have to wonder if having THAT isn't worse than what you're taking the meds for. (can cause dizziness, weight gain OR weight loss, loss of vision, loss of common sense) BUT you won't be depressed any more. Hey...I'd be depressed if I HAD some of those other things.

Molly Daniels said...

Thanks for reposting the contest site:)

Ashley Ladd said...

DH and DD#2 (and me) got a big laugh out of your medication side effects.

I hope your migraines go away. I get a lot of headaches, too, and I hate them.

Amarinda Jones said...

Bugger about the possible weight loss...terrible...awful...what's the name of the stuff? Just for interest sake of course...

Kelly Kirch said...

Barb, if ANYONE had the guts to do it, it would be you. I dare ya. Nope, I DOUBLE dare you and then you must report back. I've gotta know if it works.

Anny Cook said...

Heh. I had that memory stuff just by having a mini-stroke... still walk around saying now "what was that word?"